(L,M)-fuzzy soft quasi- coincident neighborhood spaces

O. R. Sayed, E. Elsanousy, Y. H. Raghp, Yong Chan Kim

Abstract


In this paper, we introduce the concepts of (L,M)-fuzzy soft quasi-coincident neighborhood spaces and study their properties, where L be a completely distributive lattice with 0 and 1 elements and M be a strictly two-sided, commutative quantale lattice. Also, the relationships between these concepts were investigated. Furthermore, a characterization of LFS-continuous and LSN-mappings were given.


Full Text: PDF

How to Cite this Article:

O. R. Sayed, E. Elsanousy, Y. H. Raghp, Yong Chan Kim, (L,M)-fuzzy soft quasi- coincident neighborhood spaces, Journal of Mathematical and Computational Science, Vol 7, No 2 (2017), 321-334

Copyright © 2017 O. R. Sayed, E. Elsanousy, Y. H. Raghp, Yong Chan Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS